Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 42, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 4, 2021, 5:49 PM EDT for Calvert County, Charles County, Saint Mary's County, Maryland. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 5:49 PM EDT (21:49 UTC)
- Expired
- May 4, 2021, 6:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calvert County, MD, Charles County, MD, Saint Mary's County, MD
The radar
The Sterling radar (KLWX), 100 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 5:59 PM EDT | TSTM WND GST 67 | 3 S Tompkinsville, MD | HOME WEATHER STATION ON WOODLAND POINT |
| May 4, 6:05 PM EDT | TSTM WND DMG | 3 Sw Chaptico, MD | TREE REPORTED DOWN ON THE 36000 BLOCK OF BAY DRIVE. |
| May 4, 6:05 PM EDT | TSTM WND DMG | 4 E Tompkinsville, MD | MULTIPE TREES REPORTED DOWN ON NOTLEY HALL ROAD. |
| May 4, 6:06 PM EDT | TSTM WND DMG | 4 Wnw Oakley, MD | A FEW TREES SNAPPED AND UPROOTED ON NOTLEY HALL ROAD. |
| May 4, 6:07 PM EDT | TSTM WND DMG | 3 Nw Oakley, MD | TWO TREES REPORTED DOWN ON THE 2200 BLOCK OF BUSHWOOD ROAD. |
| May 4, 6:29 PM EDT | MARINE TSTM WIND 49 | 2 E Sotterley, MD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
845
WUUS51 KLWX 042149
SVRLWX
MDC009-017-037-042245-
/O.NEW.KLWX.SV.W.0042.210504T2149Z-210504T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
549 PM EDT Tue May 4 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
St. Marys County in southern Maryland...
Southern Calvert County in southern Maryland...
Central Charles County in southern Maryland...
* Until 645 PM EDT.
* At 548 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Quantico to near Leedstown,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, La Plata, Leonardtown,
Prince Frederick, Piney Point, Tall Timbers, Saint Inigoes Creek,
Nanjemoy Creek, Saint Marys City, Popes Creek, Greenwell State
Park, Hallowing Point, Saint Leonard Creek, Town Creek, Saint Marys
River, White Point Beach, Cuckold Creek, Saint George Island and
Sheridan Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3803 7632 3809 7648 3820 7660 3828 7693
3834 7697 3833 7700 3827 7700 3843 7703
3843 7706 3840 7703 3840 7705 3834 7719
3851 7725 3853 7649 3839 7636 3832 7640
3830 7636 3825 7638 3814 7630
TIME...MOT...LOC 2148Z 250DEG 42KT 3847 7718 3816 7703
HAIL...<.75IN
WIND...60MPH
$$
ADS4 follow-up statements
873
WWUS51 KLWX 042202
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
602 PM EDT Tue May 4 2021
MDC009-017-037-042245-
/O.CON.KLWX.SV.W.0042.000000T0000Z-210504T2245Z/
St. Marys MD-Calvert MD-Charles MD-
602 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR ST. MARYS...SOUTHERN CALVERT AND CENTRAL CHARLES COUNTIES...
At 600 PM EDT, severe thunderstorms were located along a line
extending from near La Plata to near Wicomico River, moving east at
50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated. A wind gust was recorded to 70 mph at
Monroe Creek near the Potomac River.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, La Plata, Leonardtown,
Prince Frederick, Piney Point, Tall Timbers, Saint Inigoes Creek,
Saint Marys City, Popes Creek, Greenwell State Park, Hallowing Point,
Saint Leonard Creek, Town Creek, Saint Marys River, White Point
Beach, Cuckold Creek, Saint George Island, Sheridan Point and Calvert
Cliffs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3803 7632 3809 7648 3820 7660 3828 7693
3834 7697 3833 7700 3840 7700 3840 7705
3842 7701 3851 7709 3853 7649 3839 7636
3832 7640 3830 7636 3825 7638 3814 7630
TIME...MOT...LOC 2200Z 249DEG 43KT 3851 7702 3820 7687
HAIL...<.75IN
WIND...70MPH
$$
ADS671
WWUS51 KLWX 042219
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
619 PM EDT Tue May 4 2021
MDC017-042229-
/O.CAN.KLWX.SV.W.0042.000000T0000Z-210504T2245Z/
Charles MD-
619 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLES COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Maryland.
LAT...LON 3803 7632 3809 7648 3820 7660 3824 7677
3851 7676 3851 7671 3850 7669 3853 7667
3853 7649 3851 7648 3839 7636 3832 7640
3830 7636 3825 7638 3814 7630
TIME...MOT...LOC 2219Z 261DEG 44KT 3849 7666 3811 7662
$$
MDC009-037-042245-
/O.CON.KLWX.SV.W.0042.000000T0000Z-210504T2245Z/
St. Marys MD-Calvert MD-
619 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR ST. MARYS AND SOUTHERN CALVERT COUNTIES...
At 619 PM EDT, severe thunderstorms were located along a line
extending from Hallowing Point to near Coles Point, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Prince
Frederick, Piney Point, Tall Timbers, Saint Inigoes Creek, Saint
Marys City, Greenwell State Park, Hallowing Point, Saint Leonard
Creek, Town Creek, Saint Marys River, White Point Beach, Cuckold
Creek, Saint George Island, Sheridan Point, Calvert Cliffs, Saint
Clements Bay and Flag Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3803 7632 3809 7648 3820 7660 3824 7677
3851 7676 3851 7671 3850 7669 3853 7667
3853 7649 3851 7648 3839 7636 3832 7640
3830 7636 3825 7638 3814 7630
TIME...MOT...LOC 2219Z 261DEG 44KT 3849 7666 3811 7662
HAIL...<.75IN
WIND...60MPH
$$
ADS607
WWUS51 KLWX 042230
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
630 PM EDT Tue May 4 2021
MDC009-037-042245-
/O.CON.KLWX.SV.W.0042.000000T0000Z-210504T2245Z/
St. Marys MD-Calvert MD-
630 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN ST. MARYS AND SOUTHEASTERN CALVERT COUNTIES...
At 630 PM EDT, severe thunderstorms were located along a line
extending from near Flag Harbor to Saint Inigoes Creek, moving east
at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Saint Inigoes Creek,
Cuckold Creek, Saint Marys City, Saint George Island, Calvert Cliffs,
Saint Leonard Creek, Town Creek, Flag Harbor, Saint Marys River,
California, Lusby, Patuxent River Naval Air Station, Saint Leonard,
Drum Point, Long Beach, Calvert Beach, Scotland and Drayden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3803 7632 3809 7648 3853 7653 3853 7649
3852 7649 3839 7636 3832 7640 3830 7636
3825 7638 3814 7630
TIME...MOT...LOC 2230Z 255DEG 48KT 3852 7641 3814 7641
HAIL...<.75IN
WIND...60MPH
$$
SMZ174
WWUS51 KLWX 042244
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
644 PM EDT Tue May 4 2021
MDC009-037-042254-
/O.EXP.KLWX.SV.W.0042.000000T0000Z-210504T2245Z/
St. Marys MD-Calvert MD-
644 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. MARYS AND
SOUTHEASTERN CALVERT COUNTIES WILL EXPIRE AT 645 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Maryland.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.
LAT...LON 3803 7632 3809 7648 3853 7653 3853 7649
3852 7649 3839 7636 3832 7640 3830 7636
3825 7638 3814 7630
TIME...MOT...LOC 2244Z 250DEG 42KT 3857 7623 3819 7624
$$
ADSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:10 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 4, 3:10 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
310 PM EDT Tue May 4 2021
.SYNOPSIS...
Low pressure will pass just to the north of the region tonight.
A second low pressure will pass north of the area on Wednesday,
dragging a cold front across the area. High pressure will build
in from Canada Thursday before another low pressure crosses the
region Friday.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Multiple clusters of thunderstorms, some severe with lightning
and large hail, are moving east across the Northern and Central
Shenandoah Valleys. The most intense of thunderstorms are over
southern Shenandoah County and moving into Page County. Large
hail and damaging winds are likely with these storms. Additional
strong to severe thunderstorms are expected through the
remainder of the afternoon into the middle part of this evening.
A Severe Thunderstorm Watch is in effect through 8pm this
evening for all zones, except for Garrett, Allegany, and Mineral
Counties, as these zones have been drained of the greatest
instability. Similar threats of wind and hail are anticipated
with these thunderstorms with temperatures in the lower to
middle 80s and dewpoint temperatures in the middle 60s. An
isolated tornado cannot be ruled out in the most damaging
thunderstorms. Temperatures in east-central Virginia could
approach 90 degrees while the increased mid-level and high
clouds, as well as any convection, will top our temperatures out
in the middle 80s.
The most intense thunderstorms should dissipate later this
evening. Showers and a thunderstorm could linger overnight, but
won't have nearly the punch as the afternoon ones. Patchy fog
is possible overnight, especially in areas that received
rainfall.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A cold front will pass through the area Wednesday. Showers are
likely with a few thunderstorms possible ahead of and along the
cold front. There is a threat for severe thunderstorms,
especially during the mid- morning into the afternoon near and
east of Interstate 95. Timing of the frontal passage will play a
big role in placement and severity of showers and thunderstorms.
High pressure will build toward the region late Wednesday before
settling overhead Thursday. Breezy conditions are expected
behind the frontal passage later Wednesday into Wednesday night,
and it will turn out much cooler as well. Temps may drop below
freezing near the Allegheny Highlands, so freeze headlines may
be warranted. Some frost is possible farther east if the winds
can decouple overnight. The best chance for that to occur will
be in the valleys west of the Blue Ridge Mountains.
An upper-level trough will dig overhead Thursday night, and a
few showers are possible late, especially across western areas.
Unseasonably chilly conditions are expected Thursday night.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A deep upper level trough will be located over the Great Lakes and
Northeast Friday. A disturbance will move through the base of the
trough over the local region during the day on Friday providing the
forcing for rain showers. Guidance has trended towards keeping the
developing coastal low offshore Friday night into Saturday morning.
This results in shower chances, with the heavier rain/wind staying
offshore.
As the trough moves offshore Saturday, high pressure will build
locally at the surface. The upper level flow will become more
zonal and temperatures should return closer to normal by Sunday. An
area of low pressure will approach the region Sunday with rain
chances increasing later in the day into Sunday night.
Models diverge with the pattern for Monday. The ECMWF ensembles
support ridging/high pressure Monday while the GFS ensembles suggest
the front stalls and another area of low pressure rides along a
stalled boundary providing more rain chances.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR conditions are expected this afternoon through Thursday
night. Any strong to severe thunderstorms that move across the
terminals this afternoon and evening, Wednesday morning, and
Thursday afternoon could briefly reduce visibility to MVFR
conditions. Some thunderstorms may be severe with damaging
winds and large hail possible.
A cold front will pass through the area Wednesday. Northwest
winds will increase behind the cold front later Wednesday into
Wednesday night.
Primarily VFR conditions expected Friday into early next week
outside of MVFR conditions in any showers.
&&
.MARINE...
A south to southwest flow is expected through midday Wednesday.
A couple of strong to severe thunderstorms could venture across
the waters this afternoon and evening that could prompt Special
Marine Warnings. Otherwise, a Small Craft Advisory is in effect
overnight into early Wednesday.
A cold front will pass through the waters Wednesday. More gusty
thunderstorms are possible. Gusty northwest winds behind the
cold front are expected and gale-force winds cannot be ruled out
late Wednesday and Wednesday evening. High pressure will build
toward the waters Thursday and a trough will approach Thursday
night.
SCA conditions are possible Friday into the weekend.
&&
.CLIMATE...
*Tuesday's record highs*
DCA: 93 (1928)
BWI: 91 (2018)
IAD: 90 (2018)
*Wednesday's record warm lows (1 AM-1 AM)*
DCA: 66 (1887)
BWI: 67 (1934)
IAD: 62 (2006)
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Gale Watch Wednesday evening for ANZ530>543.
Small Craft Advisory from midnight tonight to 10 AM EDT
Wednesday for ANZ533-534-537-543.
&&
SYNOPSIS...BJL
NEAR TERM...KLW
SHORT TERM...BJL/KLW
LONG TERM...CPB
AVIATION...KLW/CPB
MARINE...KLW/CPB
CLIMATE...BJLHazardous weather outlook, May 4, 5:16 PM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 516 PM EDT Tue May 4 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-052130- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 516 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 8pm this evening. Showers and thunderstorms may result in isolated of instance of flooding and flash flooding this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is an isolated threat for severe thunderstorms Wednesday afternoon with damaging wind and large hail being the primary threats. A Gale Watch is in effect for all the waters Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-052130- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 516 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight Showers and thunderstorms may result in isolated of instance of flooding and flash flooding this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Areas of frost are possible overnight Wednesday, especially in sheltered Valleys west of the Blue Ridge Mountains. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means. MDZ001-501-502-VAZ503-504-WVZ501>506-052130- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 516 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Freeze or frost is possible Wednesday and Thursday nights. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means.
In the hours before
Local storm report, May 4, 5:01 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
501 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG 1 W ARRINGTON 37.68N 78.92W
05/04/2021 NELSON VA 911 CALL CENTER
TWO TREES BLEW DOWN ON WILSON HILL ROAD.
&&
EVENT NUMBER LWX2103997
CPBLocal storm report, May 4, 5:08 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
508 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD 2 E NEW MARKET 38.64N 78.63W
05/04/2021 SHENANDOAH VA TRAINED SPOTTER
WATER RUNNING ACROSS ROUTE 211 COVERING ONE LANE AT
SEVERAL LOCATIONS ALONG THE PAGE/SHENANDOAH COUNTY LINE.
&&
EVENT NUMBER LWX2103998
CPBLocal storm report, May 4, 5:16 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
516 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLOOD LURAY 38.66N 78.46W
05/04/2021 PAGE VA 911 CALL CENTER
EGYPT BEND ROAD CLOSED DUE TO FLOODING NEAR RIVER ROAD.
&&
EVENT NUMBER LWX2103999
JMGLocal storm report, May 4, 5:18 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
518 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLOOD 2 W HAMBURG 38.66N 78.55W
05/04/2021 PAGE VA 911 CALL CENTER
EGYPT BEND ROAD CLOSED DUE TO FLOODING NEAR RIVER ROAD.
&&
CORRECTED LOCATION
EVENT NUMBER LWX2103999
JMGLocal storm report, May 4, 5:21 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
521 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 2 SSW NEW MARKET 38.62N 78.69W
05/04/2021 ROCKINGHAM VA 911 CALL CENTER
NORTH VALLEY PIKE IS CLOSED DUE TO FLOODING NEAR CRANEY
ISLAND ROAD.
&&
EVENT NUMBER LWX2104000
JMGLocal storm report, May 4, 5:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
548 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 2 SSE HYBLA VALLEY 38.72N 77.06W
05/04/2021 FAIRFAX VA 911 CALL CENTER
TREE REPORTED DOWN ON THE 8600 BLOCK OF FORT HUNT ROAD.
&&
EVENT NUMBER LWX2104001
JMGThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:11 PM EDT | Tornado Warning | LWX | Frederick | 34 min |
| May 3, 8:31 PM EDT | Tornado Warning | LWX | Carroll | 29 min |
| May 3, 8:47 PM EDT | Areal Flood Warning | LWX | Frederick | 3 hr |
| May 3, 8:49 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick | 26 min |
| May 3, 8:56 PM EDT | Tornado Warning | LWX | Carroll | 34 min |
| May 3, 9:22 PM EDT | Tornado Warning | LWX | Baltimore | 24 min |
| May 4, 12:12 PM EDT | Severe Thunderstorm Warning | LWX | Garrett | 48 min |
| May 4, 4:55 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Montgomery, Prince George's | 50 min |
| May 4, 5:27 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's | 33 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.